| Catalog Number |
01.29.212 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 2 months after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24 april 2024 lot 2343516: (b)(4) items manufactured and released on 29-nov-2023.Expiration date: 2028-nov-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant batch review performed on 24 april 2024 on liner: impact 01.32.4052 hct flat pe hc liner ø40/g (k122641) lot.2247625 lot 2247625: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-feb-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.